Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2016 | Published | Thesis | IST-REx-ID: 1123 |

Mabillard, Isaac. Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture. Institute of Science and Technology Austria, 2016.
[Published Version]
View
| Files available
2016 | Published | Conference Paper | IST-REx-ID: 1164 |

Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity II. Vol. 9801, Springer, 2016, pp. 468–81, doi:10.1007/978-3-319-50106-2_36.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Conference Paper | IST-REx-ID: 1348 |

Fulek, Radoslav. Bounded Embeddings of Graphs in the Plane. Vol. 9843, Springer, 2016, pp. 31–42, doi:10.1007/978-3-319-44543-4_3.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1378 |

Dotterrer, Dominic, et al. On Expansion and Topological Overlap. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 35.1-35.10, doi:10.4230/LIPIcs.SoCG.2016.35.
[Published Version]
View
| Files available
| DOI
2016 | Published | Conference Paper | IST-REx-ID: 1379 |

Burton, Benjamin, et al. Finding Non-Orientable Surfaces in 3-Manifolds. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 24.1-24.15, doi:10.4230/LIPIcs.SoCG.2016.24.
[Published Version]
View
| Files available
| DOI
2016 | Published | Conference Paper | IST-REx-ID: 1381 |

Mabillard, Isaac, and Uli Wagner. Eliminating Higher-Multiplicity Intersections, II. The Deleted Product Criterion in the r-Metastable Range. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016, p. 51.1-51.12, doi:10.4230/LIPIcs.SoCG.2016.51.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1408 |

Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
[Published Version]
View
| Files available
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Matoušek, Jiří, et al. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics, vol. 212, no. 1, Springer, 2016, pp. 37–79, doi:10.1007/s11856-016-1294-9.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1165 |

Fulek, Radoslav. C-Planarity of Embedded Cyclic c-Graphs. Vol. 9801, Springer, 2016, pp. 94–106, doi:10.1007/978-3-319-50106-2_8.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1282 |

Gundert, Anna, and Uli Wagner. “On Eigenvalues of Random Complexes.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 545–82, doi:10.1007/s11856-016-1419-1.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1522 |

Avvakumov, Sergey. “The Classification of Certain Linked 3-Manifolds in 6-Space.” Moscow Mathematical Journal, vol. 16, no. 1, Independent University of Moscow, 2016, pp. 1–25, doi:10.17323/1609-4514-2016-16-1-1-25.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1523 |

Gundert, Anna, and Uli Wagner. “On Topological Minors in Random Simplicial Complexes.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1815–28, doi:10.1090/proc/12824.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1595 |

Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity. Vol. 9411, Springer, 2015, pp. 99–110, doi:10.1007/978-3-319-27261-0_9.
[Submitted Version]
View
| Files available
| DOI
2015 | Draft | Preprint | IST-REx-ID: 8183 |

Avvakumov, Sergey, et al. “Eliminating Higher-Multiplicity Intersections, III. Codimension 2.” ArXiv, 1511.03501.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1642 |

Fulek, Radoslav, et al. “Clustered Planarity Testing Revisited.” Electronic Journal of Combinatorics, vol. 22, no. 4, P4.24, Electronic Journal of Combinatorics, 2015, doi:10.37236/5002.
[Published Version]
View
| Files available
| DOI
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1682 |

Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1685 |

Cohen Addad, Vincent, and Arnaud N. de Mesmay. A Fixed Parameter Tractable Approximation Scheme for the Optimal Cut Graph of a Surface. Vol. 9294, Springer, 2015, pp. 386–98, doi:10.1007/978-3-662-48350-3_33.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, Roman, et al. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry, vol. 54, no. 3, Springer, 2015, pp. 610–36, doi:10.1007/s00454-015-9720-z.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1730 |

Colin De Verdière, Éric, et al. “Discrete Systolic Inequalities and Decompositions of Triangulated Surfaces.” Discrete & Computational Geometry, vol. 53, no. 3, Springer, 2015, pp. 587–620, doi:10.1007/s00454-015-9679-9.
[Preprint]
View
| DOI
| Download Preprint (ext.)